TU Darmstadt / ULB / TUbiblio

On the superlinear local convergence of a filter-SQP method

Ulbrich, Stefan (2004):
On the superlinear local convergence of a filter-SQP method.
In: Mathematical Programming, pp. 217-245, 100, (1), ISSN 0025-5610,
[Online-Edition: http://dx.doi.org/10.1007/s10107-003-0491-6],
[Article]

Item Type: Article
Erschienen: 2004
Creators: Ulbrich, Stefan
Title: On the superlinear local convergence of a filter-SQP method
Language: German
Journal or Publication Title: Mathematical Programming
Volume: 100
Number: 1
Divisions: DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
04 Department of Mathematics
04 Department of Mathematics > Optimization
Zentrale Einrichtungen
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 666: Integral Sheet Metal Design with Higher Order Bifurcations
Date Deposited: 15 May 2009 14:08
Official URL: http://dx.doi.org/10.1007/s10107-003-0491-6
Export:

Optionen (nur für Redakteure)

View Item View Item